# SDR TWAA0106310

- Difficulty date: April 5, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPT FOUND FRAME AT STA 1309 WAS CORRODED FRONT AND BACK BETWEEN LONGERON 28R TO 28L.  SPLICED FRAME REPAIR PER SRM 53-03, FIG 2A.
